Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 67 No. 2 (2015)
Vol. 67 No. 2 (2015)
Published:
25.02.2015
Research articles
Integrability Analysis of a Two-Component Burgers-Type Hierarchy
D. Blackmore, E. Özçağ, A. K. Prykarpatsky, K. N. Soltanov
147-162
PDF
Springer
Convergence of Multiple Fourier Series of Functions of Bounded Generalized Variation
U. Goginava, A. Sahakian
163-173
PDF
Springer
On the Radius of Injectivity for Generalized Quasiisometries in the Spaces of Dimension Higher Than Two
A. L. Gol'berg, E. A. Sevost'yanov
174-184
PDF (Russian)
Springer
Problem of Optimal Control for a Semilinear Hyperbolic System of Equations of the First Order with Infinite Horizon Planning
N. V. Derev’yanko, V. M. Kirilich
185–201
PDF (Ukrainian)
Springer
Inequalities of Different Metrics for Differentiable Periodic Functions
V. A. Kofanov
202–212
PDF (Russian)
Springer
Arithmetic of Semigroup Semirings
V. Ponomarenko
213-229
PDF
Springer
Almost Periodic Solutions of Nonlinear Equations that are not Necessarily Almost Periodic in Bochner’s Sense
V. Yu. Slyusarchuk
230-244
PDF (Ukrainian)
Springer
Positive Solutions of a Class of Operator Equations
A. S. Cvetković, G. V. Milovanović, M. P. Stanić
245-260
PDF
Springer
Levy Downcrossing Theorem for the Arratia Flow
P. P. Chernega
261-271
Springer
Short communications
Smoothing of the Singularities of Functions Whose Integrals over the Balls on a Sphere are Zero
V. V. Volchkov, I. M. Savost’yanova
272-278
PDF (Russian)
Springer
On Centralizing and Strong Commutativity Preserving Maps of Semiprime Rings
Ö. Gölbaşı, Shuliang Huang, E. Koç
279-285
PDF
Springer
Obituaries
Volodymyr Vasyl'ovych Sharko
EditorialBoard
286-288
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians